# SDR 08FDEA01310

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC744312
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN INBD SECTION FWD OF THE AFT SPAR IS   GOUGED.  REPAIRED IAW SRM 55-00-01 VOL I.
